# SDR CA981007006

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 54530057
- Condition: Cracked
- Location: Mlg
- Component: Ozone, OAS5453105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ULTRASONIC INSPECTION DETAILED IN AD 96-19-05 PERFORMED AND 2 OF 3 YOKES CHECKED WERE FOUND CRACKED.  THESE YOKES NOT REQUIRED BY AD.
